Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A $ 2$-sphere of vetical order $ 5$ bounds a $ 3$-cell

Author: L. D. Loveland
Journal: Proc. Amer. Math. Soc. 26 (1970), 674-678
MSC: Primary 54.78
MathSciNet review: 0268871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A subset $ X$ of $ {E^3}$ is said to have vertical order $ n$ if no vertical line contains more than $ n$ points of $ X$. We prove that each $ 2$-sphere in $ {E^3}$ which has vertical order 5 bounds a $ 3$-cell.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78

Additional Information

Keywords: Tame $ 2$-spheres, tame surfaces, embeddings in $ {E^3}$, surfaces in $ {E^3}$, $ \ast $-taming sets, vertical order
Article copyright: © Copyright 1970 American Mathematical Society